# SDR SWAA2021081306500

- Difficulty date: January 28, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 47,754 hours, 28,537 cycles
- System (JASC): 5241 · Galley Doors
- Part: Pan
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR LOWER LINER FORWARD PAN ANGLE CRACKED. / REPLACED PAN PER MM 52-41-31
